# SDR QXEA200700522

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,718 hours, 6,391 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: CC670511143
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2563, ON PUSHBACK THE RUDDER TRIM MOVED FULL SCALE LEFT.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE TRIM CONTROL PANEL AND THE DCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
